Asymptotic Hyperstability of a Class of Linear Systems under Impulsive Controls Subject to an Integral Popovian Constraint

Alonso-Quesada, S., Ibeas, A., De la Sen, M. . Abstract and Applied Analysis 2013. 2013 (382762) :-

Locate this article in:

Bibtex

@article{CIS-315300,
  Author = {Alonso-Quesada, S. and Ibeas, A. and De la Sen, M.},
  Title = {Asymptotic Hyperstability of a Class of Linear Systems under Impulsive Controls Subject to an Integral Popovian Constraint},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {382762},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles